Vol. 4,No. 11, November 2014

Author(s): Parisa Ahmadi Balootaki , Farhad Khaksar HaghaniDehkordi, Reza KhoshSiyar Ghaziyani

Abstract: In this paper we present a multilevel quasi-interpolation scheme based on B-spline basis functions on quartic spline space. This kind of quasi-interpolation is very useful in approximation theory and has sophisticated applications. We further give a convergence analysis and compare the presented method with bivariate quadratic spline. To show capability of the proposed scheme, we apply the method to the numerical integration of two-dimensional singular integrals that defined in the Hadamard finite part sense and then compare the results with 𝐶1 bivariate quadratic spline space. The numerical results reveal that the two-level quasi-interpolation operator outperforms the 𝐶1 bivariate quadratic spline and is very convenient in application.

JAAS's Papers Indexed in

International Association for Academians is an International institute with regional headquarters in Canada.

doaj CiteFactor journalseeker worldcat
Google Scholar Scribd The Linguist List ulrichsweb